Alert archive / New Jersey / Excessive Heat Warnings in 2024
Excessive Heat Warning 6, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this excessive heat warning at Aug 27, 2024, 3:59 AM EDT for 4 counties in New Jersey; 4 counties in Pennsylvania. It took effect at Aug 28, 2024, 11:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 27, 2024, 3:59 AM EDT (07:59 UTC)
- In effect from
- Aug 28, 2024, 11:00 AM EDT
- Expired
- Aug 28, 2024, 8:00 PM EDT
- In force
- 9 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Mercer County, NJ, Bucks County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 56 km from the middle of the area, began a volume at 08:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 8.0 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1058 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 767 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted.
461 WWUS71 KPHI 270759 NPWPHI URGENT - WEATHER MESSAGE National Weather Service Mount Holly NJ 359 AM EDT Tue Aug 27 2024 NJZ015-017>019-PAZ070-071-104-106-272100- /O.UPG.KPHI.EH.A.0003.240828T1600Z-240829T0000Z/ /O.NEW.KPHI.EH.W.0006.240828T1500Z-240829T0000Z/ Mercer-Gloucester-Camden-Northwestern Burlington-Delaware- Philadelphia-Eastern Montgomery-Lower Bucks- Including the cities of Mount Holly, Philadelphia, Glassboro, Moorestown, Cherry Hill, Media, Doylestown, Camden, Norristown, Trenton, Lansdale, and Morrisville 359 AM EDT Tue Aug 27 2024 ...EXCESSIVE HEAT WARNING IN EFFECT FROM 11 AM TO 8 PM EDT WEDNESDAY... * WHAT...Dangerously hot conditions with heat index values up to 105 expected. * WHERE...In New Jersey, Mercer, Camden, Gloucester, and Northwestern Burlington Counties. In Pennsylvania, Delaware, Eastern Montgomery, Lower Bucks, and Philadelphia Counties. * WHEN...From 11 AM to 8 PM EDT Wednesday. * IMPACTS...Heat related illnesses increase significantly during extreme heat and high humidity events. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Do not leave young children and pets in unattended vehicles. Car interiors will reach lethal temperatures in a matter of minutes. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ DEZ001-NJZ007>010-012-013-020-027-PAZ060>062-101>103-105-272100- /O.UPG.KPHI.EH.A.0003.240828T1600Z-240829T0000Z/ /O.NEW.KPHI.HT.Y.0011.240828T1500Z-240829T0000Z/ New Castle-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-Ocean-Southeastern Burlington-Berks-Lehigh-Northampton- Western Chester-Eastern Chester-Western Montgomery-Upper Bucks- Including the cities of Easton, Freehold, Wharton State Forest, Perkasie, New Brunswick, Flemington, Collegeville, Oxford, Somerville, West Chester, Allentown, Reading, Washington, Chalfont, Jackson, Kennett Square, Bethlehem, Wilmington, Morristown, Honey Brook, and Pottstown 359 AM EDT Tue Aug 27 2024 ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT WEDNESDAY... * WHAT...Heat index values up to 103 expected. * WHERE...Portions of northern Delaware, central, northern, northwest, and southern New Jersey, and east central and southeast Pennsylvania. * WHEN...From 11 AM to 8 PM EDT Wednesday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ MJL
4 follow-up statements
178 WWUS71 KPHI 271937 NPWPHI URGENT - WEATHER MESSAGE National Weather Service Mount Holly NJ 337 PM EDT Tue Aug 27 2024 NJZ015-017>019-PAZ070-071-104-106-280900- /O.CON.KPHI.EH.W.0006.240828T1500Z-240829T0000Z/ Mercer-Gloucester-Camden-Northwestern Burlington-Delaware- Philadelphia-Eastern Montgomery-Lower Bucks- Including the cities of Camden, Media, Doylestown, Trenton, Moorestown, Morrisville, Mount Holly, Glassboro, Cherry Hill, Lansdale, Philadelphia, and Norristown 337 PM EDT Tue Aug 27 2024 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT WEDNESDAY... * WHAT...Dangerously hot conditions with heat index values up to 105 expected. * WHERE...In New Jersey, Mercer, Camden, Gloucester, and Northwestern Burlington Counties. In Pennsylvania, Delaware, Eastern Montgomery, Lower Bucks, and Philadelphia Counties. * WHEN...From 11 AM to 8 PM EDT Wednesday. * IMPACTS...Heat related illnesses increase significantly during extreme heat and high humidity events. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Do not leave young children and pets in unattended vehicles. Car interiors will reach lethal temperatures in a matter of minutes. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ DEZ001-NJZ007>010-012-013-020-027-PAZ060>062-101>103-105-280900- /O.CON.KPHI.HT.Y.0011.240828T1500Z-240829T0000Z/ New Castle-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-Ocean-Southeastern Burlington-Berks-Lehigh-Northampton- Western Chester-Eastern Chester-Western Montgomery-Upper Bucks- Including the cities of Jackson, Washington, Morristown, Oxford, Somerville, Easton, West Chester, Reading, Flemington, Kennett Square, Wilmington, Allentown, Honey Brook, Bethlehem, Collegeville, Freehold, Perkasie, Wharton State Forest, Pottstown, New Brunswick, and Chalfont 337 PM EDT Tue Aug 27 2024 ...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT WEDNESDAY... * WHAT...Heat index values up to 103 expected. * WHERE...Portions of northern Delaware, central, northern, northwest, and southern New Jersey, and east central and southeast Pennsylvania. * WHEN...From 11 AM to 8 PM EDT Wednesday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ DeSilva
332 WWUS71 KPHI 280650 NPWPHI URGENT - WEATHER MESSAGE National Weather Service Mount Holly NJ 250 AM EDT Wed Aug 28 2024 NJZ015-017>019-PAZ070-071-104-106-282000- /O.CON.KPHI.EH.W.0006.240828T1500Z-240829T0000Z/ Mercer-Gloucester-Camden-Northwestern Burlington-Delaware- Philadelphia-Eastern Montgomery-Lower Bucks- Including the cities of Camden, Mount Holly, Morrisville, Media, Cherry Hill, Philadelphia, Doylestown, Glassboro, Norristown, Lansdale, Moorestown, and Trenton 250 AM EDT Wed Aug 28 2024 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING... * WHAT...Dangerously hot conditions with heat index values up to 105 expected. * WHERE...In New Jersey, Mercer, Camden, Gloucester, and Northwestern Burlington Counties. In Pennsylvania, Delaware, Eastern Montgomery, Lower Bucks, and Philadelphia Counties. * WHEN...From 11 AM this morning to 8 PM EDT this evening. * IMPACTS...Heat related illnesses increase significantly during extreme heat and high humidity events. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Do not leave young children and pets in unattended vehicles. Car interiors will reach lethal temperatures in a matter of minutes. Take extra precautions when outside. Wear lightweight and loose fitting clothing. Try to limit strenuous activities to early morning or evening. Take action when you see symptoms of heat exhaustion and heat stroke. && $$ DEZ002-003-MDZ012-015-019-020-NJZ016-021>023-282000- /O.EXA.KPHI.HT.Y.0011.240828T1500Z-240829T0000Z/ Kent-Inland Sussex-Kent MD-Queen Annes-Talbot-Caroline-Salem- Cumberland-Atlantic-Cape May- Including the cities of Georgetown, Hammonton, Easton, Chestertown, Millville, Denton, Dover, Pennsville, Cape May Court House, and Centreville 250 AM EDT Wed Aug 28 2024 ...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING... * WHAT...Heat index values up to 106 expected. * WHERE...In Delaware, Kent and Inland Sussex Counties. In Maryland, Caroline, Kent MD, Queen Annes, and Talbot Counties. In New Jersey, Atlantic, Cape May, Cumberland, and Salem Counties. * WHEN...From 11 AM this morning to 8 PM EDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Take extra precautions when outside. Wear lightweight and loose fitting clothing. Try to limit strenuous activities to early morning or evening. Take action when you see symptoms of heat exhaustion and heat stroke. && $$ DEZ001-NJZ007>010-012-013-020-027-PAZ060>062-101>103-105-282000- /O.CON.KPHI.HT.Y.0011.240828T1500Z-240829T0000Z/ New Castle-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-Ocean-Southeastern Burlington-Berks-Lehigh-Northampton- Western Chester-Eastern Chester-Western Montgomery-Upper Bucks- Including the cities of Wharton State Forest, Honey Brook, Jackson, Wilmington, New Brunswick, Pottstown, Oxford, Easton, Collegeville, Kennett Square, Morristown, Flemington, Bethlehem, Washington, Reading, Perkasie, Freehold, Somerville, Chalfont, West Chester, and Allentown 250 AM EDT Wed Aug 28 2024 ...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING... * WHAT...Heat index values up to 104 expected. * WHERE...In Delaware, New Castle County. In Pennsylvania, Lehigh Valley, Berks County, and western suburbs. In New Jersey, portions of northwest New Jersey and east Central New Jersey. * WHEN...From 11 AM this morning to 8 PM EDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Take extra precautions when outside. Wear lightweight and loose fitting clothing. Try to limit strenuous activities to early morning or evening. Take action when you see symptoms of heat exhaustion and heat stroke. && $$ SFJ
282 WWUS71 KPHI 281444 NPWPHI URGENT - WEATHER MESSAGE National Weather Service Mount Holly NJ 1044 AM EDT Wed Aug 28 2024 NJZ015-017>019-PAZ070-071-104-106-290000- /O.CON.KPHI.EH.W.0006.240828T1500Z-240829T0000Z/ Mercer-Gloucester-Camden-Northwestern Burlington-Delaware- Philadelphia-Eastern Montgomery-Lower Bucks- Including the cities of Trenton, Norristown, Glassboro, Morrisville, Camden, Lansdale, Media, Mount Holly, Doylestown, Philadelphia, Cherry Hill, and Moorestown 1044 AM EDT Wed Aug 28 2024 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Dangerously hot conditions with heat index values up to 105 expected. * WHERE...In New Jersey, Mercer, Camden, Gloucester, and Northwestern Burlington Counties. In Pennsylvania, Delaware, Eastern Montgomery, Lower Bucks, and Philadelphia Counties. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Heat related illnesses increase significantly during extreme heat and high humidity events. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Do not leave young children and pets in unattended vehicles. Car interiors will reach lethal temperatures in a matter of minutes. Take extra precautions when outside. Wear lightweight and loose fitting clothing. Try to limit strenuous activities to early morning or evening. Take action when you see symptoms of heat exhaustion and heat stroke. && $$ DEZ001-NJZ007>010-012-013-020-027-PAZ060>062-101>103-105-290000- /O.CON.KPHI.HT.Y.0011.240828T1500Z-240829T0000Z/ New Castle-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-Ocean-Southeastern Burlington-Berks-Lehigh-Northampton- Western Chester-Eastern Chester-Western Montgomery-Upper Bucks- Including the cities of Flemington, Honey Brook, Easton, Allentown, Freehold, Morristown, West Chester, Perkasie, Washington, Chalfont, Collegeville, Wilmington, Pottstown, Oxford, Wharton State Forest, Somerville, Reading, New Brunswick, Jackson, Kennett Square, and Bethlehem 1044 AM EDT Wed Aug 28 2024 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Heat index values up to 104 expected. * WHERE...Portions of northern Delaware, central, northern, northwest, and southern New Jersey, and east central and southeast Pennsylvania. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Take extra precautions when outside. Wear lightweight and loose fitting clothing. Try to limit strenuous activities to early morning or evening. Take action when you see symptoms of heat exhaustion and heat stroke. && $$ DEZ002-003-MDZ012-015-019-020-NJZ016-021>023-290000- /O.CON.KPHI.HT.Y.0011.240828T1500Z-240829T0000Z/ Kent-Inland Sussex-Kent MD-Queen Annes-Talbot-Caroline-Salem- Cumberland-Atlantic-Cape May- Including the cities of Chestertown, Easton, Dover, Pennsville, Cape May Court House, Centreville, Millville, Denton, Georgetown, and Hammonton 1044 AM EDT Wed Aug 28 2024 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Heat index values up to 105 expected. * WHERE...In Delaware, Kent and Inland Sussex Counties. In Maryland, Caroline, Kent MD, Queen Annes, and Talbot Counties. In New Jersey, Atlantic, Cape May, Cumberland, and Salem Counties. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Take extra precautions when outside. Wear lightweight and loose fitting clothing. Try to limit strenuous activities to early morning or evening. Take action when you see symptoms of heat exhaustion and heat stroke. && $$ RCM
253 WWUS71 KPHI 282357 NPWPHI URGENT - WEATHER MESSAGE National Weather Service Mount Holly NJ 757 PM EDT Wed Aug 28 2024 NJZ015-017>019-PAZ070-071-104-106-290100- /O.EXP.KPHI.EH.W.0006.000000T0000Z-240829T0000Z/ Mercer-Gloucester-Camden-Northwestern Burlington-Delaware- Philadelphia-Eastern Montgomery-Lower Bucks- Including the cities of Glassboro, Lansdale, Doylestown, Trenton, Cherry Hill, Mount Holly, Morrisville, Media, Norristown, Philadelphia, Camden, and Moorestown 757 PM EDT Wed Aug 28 2024 ...EXCESSIVE HEAT WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING... The threat has ended. $$ DEZ001>003-MDZ012-015-019-020-NJZ007>010-012-013-016-020>023-027- PAZ060>062-101>103-105-290100- /O.EXP.KPHI.HT.Y.0011.000000T0000Z-240829T0000Z/ New Castle-Kent-Inland Sussex-Kent MD-Queen Annes-Talbot-Caroline- Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-Salem- Ocean-Cumberland-Atlantic-Cape May-Southeastern Burlington-Berks- Lehigh-Northampton-Western Chester-Eastern Chester-Western Montgomery-Upper Bucks- Including the cities of Freehold, Chalfont, Pottstown, Dover, Collegeville, Oxford, Hammonton, Wharton State Forest, West Chester, Reading, Chestertown, Georgetown, Denton, Kennett Square, Pennsville, Washington, Flemington, Millville, New Brunswick, Wilmington, Somerville, Centreville, Easton, Allentown, Perkasie, Morristown, Honey Brook, Cape May Court House, Jackson, and Bethlehem 757 PM EDT Wed Aug 28 2024 ...HEAT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING... The threat has ended. $$ PO
What forecasters said that day
The local office's own words before this excessive heat warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this excessive heat warning went out at Aug 27, 12:16 AM EDT, 3 hours 43 minutes earlier.
Area forecast discussion, Aug 27, 12:16 AM EDT, 3 hours 43 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1216 AM EDT Tue Aug 27 2024
.SYNOPSIS...
A weak surface trough will drift offshore tonight, before high
pressure builds into the region on Tuesday. A cold front will move
across the area late Wednesday into Wednesday night. The front
slowly pushes south, while a disturbace aloft move across the area.
High pressure shifts into the Canadian Maritimes Friday, before a
cold front moves across the area Saturday into Saturday night. Yet
another cold front is expected Sunday night.
&&
.NEAR TERM /THROUGH TODAY/...
Dry conditions can be expected overnight. With light and
variable winds and mostly clear skies, we should see some patchy
fog develop, particularly in areas that received rainfall
earlier. Expect low temperatures in the low to mid 60s in most
areas.
Increasing influence from the offshore high pressure looks to keep
the area dry Tuesday through Tuesday night. Temperatures look to be
a few degrees warmer though as we continue to move towards more
humid conditions for the mid-week. Highs mainly in the upper 80s
with a few spots hitting 90 daytime Tuesday.
&&
.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
On Wednesday, our area will be under the influence of return flow,
leading to warming temperatures and increasing dewpoints. In fact,
we've issued an Excessive Heat Watch for much of eastern
Pennsylvania, portions of northern, central, and southern New
Jersey, as well as northern Delware where heat index values are
expected to approach 105 degrees Wednesday afternoon due to
temperatures in the mid 90s and dew points in the low 70s.
Another concern for Wednesday into Wednesday night will be the
potential for severe weather. Showers and thunderstorms are expected
to develop ahead of an approaching cold front. Much of the guidance
does not have the showers and thunderstorms reaching our area until
closer to sunset, which could limit severe potential. However, there
will likely be enough instability from the daytime lingering, as
well as a potent short wave, that strong to severe storms could
continue into the evening hours. With PW values over 2 inches, any
storms could also have heavy rainfall as well.
As we move into Thursday and Thursday night, the front will sag to
our south. However, another short wave/vorticity impulse will move
across the area, which could lead to another round or two of showers
or thunderstorms.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
The potential for unsettle weather remains for much of the long term
period, with the main focus on Saturday. On Friday, high pressure
shifts into the Canadian Maritimes, but there could be some shower
activity as a short wave/vorticity impulse moves across the area.
By Saturday and Saturday night, a cold front is forecast to move
across the area. This will lead to another round of showers and
possible thunderstorms. Instability will be limited, so the severe
threat will be limited as well. However, PW values exceed 2 inches
again, so heavy rainfall will be possible with any showers or
thunderstorms.
Yet another cold front is expected late Sunday into Sunday night
with another round of showers. Little if any instability is
forecast, so thunderstorms are not expected.
Dry weather is expected by early next week as high pressure begins
to approach the area front the west Monday.
&&
.AVIATION /04Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Tonight...VFR with just some passing clouds are expected.
Patchy fog development is possible. Winds 5 kts or less and
variable early, potentially settling out of the northeast by
06Z. High confidence.
Tuesday...VFR conditions expected through the period with no
significant weather. Light winds around 5 knots becoming
southwesterly except at KMIV/KACY where sea/bay breeze influence
may keep winds more south/southeasterly. High confidence in
prevailing VFR.
Outlook...
Wednesday-Wednesday night...VFR through much of the day. Showers and
thunderstorms possible later in the day and into the night which
could temporarily lead to lower conditions.
Thursday-Thursday night...Sub VFR conditions possible with a chance
of showers or thunderstorms.
Friday-Friday night...Sub-VFR conditions possible, a chance of VFR
conditions during the day.
Saturday...Sub-VFR conditions possible with a chance of showers and
thunderstorms.
&&
.MARINE...
Conditions are forecast to remain below advisory conditions
through Tuesday night. Winds bottom out to less than 10 knots
tonight and continue through Tuesday night. Seas 1-3 feet
throughout the period.
Outlook...
Wednesday-Wednesday night...Conditions expected to remain below
advisory levels. Chance of showers and thunderstorms which may lead
to locally higher winds and waves.
Thursday-Saturday...Seas could approach Small Craft Advisory levels
with seas 5-6 feet. Chance of showers and thunderstorms Thursday and
Thursday night, as well as Saturday which may lead to locally higher
winds and waves.
Rip Currents...
For Tuesday, winds turn more east/southeasterly, though will decrease
to around 5-10 MPH. With light onshore flow, an 8-9 second period,
and breaking waves of 1 to 2 feet, a LOW risk for the development
of rip currents is in place for all beaches.
For Wednesday, winds turn more southwesterly, though will
increase to 10-15 MPH. However, with a 6-8 second period, and
breaking waves of 1 to 2 feet, a LOW risk for the development of
rip currents continues for all beaches.
For specific beach forecasts, visit weather.gov/beach/phi
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Excessive Heat Watch from Wednesday afternoon through
Wednesday evening for PAZ060>062-070-071-101>106.
Air Quality Alert from 11 AM this morning to 11 PM EDT this
evening for PAZ070-071-101>106.
NJ...Excessive Heat Watch from Wednesday afternoon through
Wednesday evening for NJZ007>010-012-013-015-017>020-027.
Air Quality Alert from 11 AM this morning to 11 PM EDT this
evening for NJZ012>019-021.
DE...Excessive Heat Watch from Wednesday afternoon through
Wednesday evening for DEZ001.
MD...None.
MARINE...None.
&&
SYNOPSIS...Robertson
NEAR TERM...AKL/Kruzdlo/Staarmann/Wunderlin
SHORT TERM...Robertson
LONG TERM...Robertson
AVIATION...AKL/Kruzdlo/Robertson
MARINE...AKL/RobertsonThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 3:59 AM EDT | Heat Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Hunterdon, Middlesex and 6 more | 40 hr |
| Aug 27, 7:58 AM EDT | Marine Dense Fog Advisory | PHI | 5 hr |
Nearby
Excessive Heat Warnings in New Jersey, 2024Excessive Heat Warnings in Pennsylvania, 2024Every excessive heat warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.